Vadivel, A., Vijayalakshmi, B.. (1396). Fuzzy $\bigwedge_{e}$ Sets and Continuity in Fuzzy Topological spaces. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 06(02), 125-134.
A. Vadivel; B. Vijayalakshmi. "Fuzzy $\bigwedge_{e}$ Sets and Continuity in Fuzzy Topological spaces". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 06, 02, 1396, 125-134.
Vadivel, A., Vijayalakshmi, B.. (1396). 'Fuzzy $\bigwedge_{e}$ Sets and Continuity in Fuzzy Topological spaces', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 06(02), pp. 125-134.
Vadivel, A., Vijayalakshmi, B.. Fuzzy $\bigwedge_{e}$ Sets and Continuity in Fuzzy Topological spaces. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1396; 06(02): 125-134.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.